MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES RI BONE PINS 4 MM X 152 MM QTY: 2; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10011
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the ri bone pins 4 mm x 127 mm qty: 4 and the ri bone pins 4 mm x 152 mm qty: 2 were bent.It is unknown when this was noticed and if there was a patient involved.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the ri bone pins 4mm x 152mm (uae), part rob10011 used for treatment were not made available to the designated complaint unit for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints found similar events.Although the reported problem was not confirmed, a factor that may have contributed to the reported symptom may be associated with mechanical component failure/damage.A capa, nc, hhe/pra, field action review was not completed.The product was not returned and no evidence was made available to link the complaint to a capa, hhe/pra, field action.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.
 
Event or Problem Description
It was reported that, during a cori assisted tka surgery, the ri bone pins 4 mm x 152 mm qty: 2 was bent.The procedure was finished with a smith and nephew back up device without delay.The patient was not harmed.

Brand Name
RI BONE PINS 4 MM X 152 MM QTY: 2
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12870942
Report Number3010266064-2021-00808
Device Sequence Number11649544
Product Code OLO
UDI-Device Identifier00885556757307
UDI-Public00885556757307
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10011
Device Catalogue NumberROB10011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB20000/CORI ROBOTICS USA
Patient SexUnknown